# SDR DXTA200601817

- Difficulty date: December 25, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 4,784 hours, 3,050 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: C1422683
- Part serial: 196396
- Condition: Inoperative
- Location: Engines
- Part time: 4,006 hours, 2,536 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, BOTH AMBER "ENGINE ANTI-ICE" OVER PRESSURE WARNING LIGHTS ILLUMINATED.TAKEOFF ABORTED. REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE WITH OVERHAULED UNIT  REMOVED AND REPLACED NR 2 ENGINE ANTI-ICE VALVE WITH INSPECTED UNIT.  OPERATED ENGINES AT POWER AND PERFORMED ANTI-ICE CHECK.  OPS AND LEAK CHECK GOOD.  WORK PERFORMED PER F2000 M/M 30-200 AND 20-122.
